# SDR SA04108

- Difficulty date: November 23, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Left
- Part time: 7,705 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, THE EMERGENCY LIGHTS GIVE THE BITE FAULT: "FWD LEFT EPSU INT OVERLOAD".  MAINTENANCE REPLACED THE FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
